# SDR 07FDEA01930

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Deflector
- Part number: 69262804
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL RACK RT WING TO BODY RT WING TO BODY PLN UPPER SURFACE HAS A CRACKED   BRACKET.  PAINTED AND INSTALLED NEW PARTS, REF SRM 51-30-023 PG 1.
